MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; T:SLIM X2 WITH INTEROPERABLE TECHNOLOGY: DEN180058

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; T:SLIM X2 WITH INTEROPERABLE TECHNOLOGY: DEN180058
Model Number 1000991
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that resistance was experienced when filling the cartridge with insulin.The issue was resolved by performing a supply change.There was no reported adverse impact to the customer¿s blood glucose level.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
T:SLIM X2 WITH INTEROPERABLE TECHNOLOGY: DEN180058
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
michael trier
8584011451
MDR Report Key15651910
Report Number3013756811-2022-117870
Device Sequence Number12285510
Product Code LZG
UDI-Device Identifier00853052007776
UDI-Public00853052007776
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1000991
Device Catalogue Number1004484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic